# SDR IXKA9500027

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 655880914
- Condition: Cracked
- Location: Nr 3 Eng Bleed
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATL-TPA - FLT 25 - AFTER TAKEOFF NR 3 ENGINE STRUT OVERHEAT LIGHT ON, LIGHT GOES OFF AT IDLE, COMES BACK AFTER POWER RESTORED, ATB TO ATL.  FOUND DUCT FLANGE ON DUCT ASSY FROM NR 3 ENGINE BLEED S/O VALVE CRACKED.  REMOVED AND REPLACED DUCT ASSY AS PER MM 36-00-1.  OPS AND LEAK CHECK OK ON ENG RUNUP.  (M)
